top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Syndol Tablets 30

Product code: 4093035
  • Pharmacy Only Medicine
£8.99
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a scanned copy of either your driving license or passport upon ordering


Original Formula


For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.
  • Tension Headaches.
  • Migraine.
  • Soothes muscular and rheumatic pain.
How to take Syndol:
Do not take for more than 3 days (Can cause addiction) unless under supervision of your doctor.

Adults, including the elderly;
Take one or two tablets every 4 to 6 hours as needed.
Do not exceed 8 tablets in 24 hours.

Children aged 16 to 18 years:
Take 1 or 2 tablets every 6 hours, as needed.
Do not exceed 8 tablets in 24 hours.

Children aged 12 to 15 years:
Take 1 tablet every 6 hours, as needed.
Do not exceed 4 tablets in 24 hours.

Warning:
Avoid alcohol

Ingredients:
Paracetamol 450mg • Codeine Phosphate 10mg • Doxylamine Succinate 5mg • Caffeine 30mg • Povidone • Croscarmellose Sodium • Pregelatinised Maize Starch • Magnesium Stearate • Talc • Water •

Film coating: Lactase Monohydrate • Hypromellose • Titanium Dioxide • Polyethylene Glycol 4000; Quinoline Yellow (E104) and Sunset Yellow (E110) •